# SDR USAA2012030100008

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,534 hours, 31,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 11 RIGHT INOPERATIVE.  SECURED WALL CONNECTOR AT ROW 12 - SYSTEM OPERATIONAL CHECK GOOD.
